| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that, following intraocular lens implant procedure, the was experiencing horrible halos, glare and dysphotopsias.The lens was exchanged in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and it was clarified that the patient had experienced glare.No further information is available.
Additional Manufacturer Narrative
Information was provided that the company lens 15.5 diopter add power +2.2/+3.2 was replaced with a monofocal company 15.5 diopter lens.The change in cylinder power and from a multifocal to a monofocal may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).